Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 220 of 233 found articles
 
 
  Time optimal control of semilinear parabolic equations via bilinear controls
 
 
Title: Time optimal control of semilinear parabolic equations via bilinear controls
Author: Lei, Peidong
Zhao, Hongliang
Hou, Yinling
Appeared in: Systems and control letters
Paging: Volume 61 (2012) nr. 6 pages 8 p.
Year: 2012
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 220 of 233 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands